# SDR HNAA2024070200500

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 51,106 hours, 48,267 cycles
- Engine: Allsn AE3007A
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Faulted
- Location: Anti-Ice Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 ANTI ICE VALVE FAILED.   R&R PLUG P0973 ON E2 ANTI-ICE VALVE IRT SWPM 20-50-00, ALSO R&R RELAY KO536 IRT AMM 20-13-02. OPS TEST GOOD AT THIS TIME
